# SDR COM11719

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Frozen
- Location: Lt Nacelle
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GREEN SYSTEM HYDRAULIC RESEVOIR LOW PRESSURE INDICATOR ON.  RESERVOIR PRESSURIZATION SYSTEM CONTAINED MOISTURE WHICH FROZE.  PURGED MOISTURE FROM SYSTEM.
